胡锡俊

  • 胡锡俊

1974年生;教授、博士生导师。

  • 学术经历

  • 2008-,山东大学数学学院,教授
  • 2004-2008,中科院数学与系统科学研究院 助理研究员
  • 2002-2004,中科院数学与系统科学研究院 博士后
  • 研究兴趣

泛函分析,数学物理, 哈密顿系统

  • 学术兼职

美国数学会评论员

  • 访问经历

  • 2009.2-2009.5 台湾清华大学数学系
  • 2007.3-2007.5 美国佐治亚理工学院
  • 2006.11-2007.3 美国密歇根大学
  • 2005.5-2005.8 台湾中央研究院数学所
  • 2003.2-2003.7 台湾彰化师范大学
  • 学习经历

  • 2002.6,南开大学,陈省身数学研究所 博士学位
  • 1999.7, 吉林大学数学所,硕士学位
  • 1997.7, 吉林大学数学系,学士学位
  • 项目与奖励

  • 2012-2016,Hamilton 系统周期运动轨道的研究,国家自然科学基金委重点项目,参加人
  • 2009—2011,哈密顿系统指标理论及其应用研究,国家自然科学基金委青年基金项目,负责人
  • 2006,国家自然科学基金委数学青年天元基金,负责人
  • 获得2004年国家自然科学二等奖 第四完成人
  • 论著

  1. (with P. Wang ) Conditional Fredholm determinant for the S -periodic orbits in Hamiltonian systems To appear in Journal of Functional Analysis.
  2. (with S. Sun ) Variational principle and linear stability of periodic orbits in celestial mechanics Progress in variational methods Nankai Series in Pure, Applied Mathematics and Theoretical physics Vol 7 40-52
  3. (with S. Sun) Morse Index and the Stability of Closed Geodesics Science in China Series A: Mathematics 53(5) (2010) 1207-1212
  4. (with S.Sun) Morse index and stability of elliptic Lagrangian solutions in the planar three-body problem Advances in Mathematics 223 (2010) 98–119
  5. (with S.Sun) Stability of relative equilibria and Morse index of central configurations C. R. Acad. Sci. Paris, Ser. I 347 (2009) 1309–1312
  6. (with S.Sun) Index and Stability of Symmetric Periodic Orbits in Hamiltonian Systems with Application to Figure-Eight Orbit Commun. Math. Phys. 290, 737–777 (2009)
  7. (with Y. Long and W. Wang ) Resonance identity, stability and multiplicity of closed characteristics on compact Convex hypersurfaces. Duke Mathematical Journal, 139(2007) no.3 411-462.
  8. (with C.N. Chen) Stability criteria for Reaction-Diffusion systems with skew-gradient structure. Communications in Partial Differential Equations, 33(2) (2008), 189-208.
  9. (with C.N. Chen) Maslov index for homoclinic orbits of Hamiltonian systems. Annales de l’Institut Henri Poincaré. Analyse Non Liné. 24(2007),589-603。
  10. (with Y.Long) Closed characteristics on non-degenerate star-shaped hypersurfaces in R , Since in China (Series A), 45 (2002), no. 8, 1038–1052.
  • 教学课程

研究生 现代泛函分析

本科生 微分几何,实变函数,流形上的微积分, 常微分方程

研讨班 数学物理方法 黎曼几何

  • 在读研究生(以入学时间为序)

欧昱伟、 李彤、 王晓庆、万昊